# SDR REXA2015031800358

- Difficulty date: March 18, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 18,206 hours, 11,734 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-510, LT SIDE CTR SEAT TRACK HAS CORROSION & PITTING AT FS 379, 661+32, 661+62, 667+74 & 677.  FOUND TO BE CORRODED ALL THE WAY THROUGH.  R & R SEAT TRACK IAW 53-00-49-00-801-A07 & AMM 53-00-49-400-801-A07.  REMOVED CORROSION FROM SEAT TRACKS & FOUND TO BE WITHIN LIMIT IAW REO 670-53-00-013.  DEPTH AT FS 661+32, .015", FS 661+62 .021", 661+74 .020" & AT FS 677 .012.
